Dipòsit Digital de Documents de la UAB 2 registres trobats  La cerca s'ha fet en 0.00 segons. 
1.
27 p, 474.1 KB On connectivity of Julia sets of transcendental meromorphic maps and weakly repelling fixed points II / Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Taixés, Jordi (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
Following the attracting and preperiodic cases ([5]), in this paper we prove the existence of weakly repelling fixed points for transcendental meromorphic maps, provided that their Fatou set contains a multiply-connected parabolic basin. [...]
2011 - 10.4064/fm215-2-5
Fundamenta Mathematicae, Vol. 215 (2011) , p. 177-202  
2.
32 p, 489.6 KB Non-landing hairs in Sierpinski curve Julia sets of transcendental entire maps / Garijo, Antoni (Universitat Rovira i Virgili. Dept. d’Enginyeria Informàtica i Matemàtiques) ; Jarque i Ribera, Xavier (Universitat Rovira i Virgili. Dept. d’Enginyeria Informàtica i Matemàtiques) ; Moreno-Rocha, Mónica (Centro de Investigación en Matemáticas(Mexico))
We consider the family of transcendental entire maps given by fa (z) = a(z − (1 − a)) exp(z + a) where a is a complex parameter. Every map has a superattracting fixed point at z = −a and an asymptotic value at z = 0. [...]
2011 - 10.4064/fm214-2-3
Fundamenta Mathematicae, Vol. 214 (2011) , p. 135-160  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.